# SDR N6WA2012100402

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 19,603 hours, 13,511 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SWITCH CRACKED.  R & R GALLEY SERVICE DOOR PROXIMITY SENSOR IAW  52-70-06.
